MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102208-600
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Loss of consciousness (2418)
Date of Event 08/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per case notes, the user confirmed that she did not take her bg during either of the two events to confirm if she was having a low glucose event.The user reported that the user was not wearing the transmitter at the time of both events, thus the system was not in use.The user's hcp was made aware of the event and did not prescribe any medications.This adverse event was not related to the use of eversense continuous glucose monitoring system as the system was not in use.No further resolution was necessary for this complaint.
 
Event or Problem Description
On august 12, 2024, senseonics was made aware of an incident where the user reported two events on (b)(6) 2024.The user blacked out in the morning around 10:17am, and at night on the same day, the user's legs were giving up.The user did not take any bg measurement during these two events to see if she was having a low glucose event.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key20195491
Report Number3009862700-2024-00918
Device Sequence Number17862612
Product Code QHJ
UDI-Device Identifier00817491022912
UDI-Public00817491022912
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/19/2023
Device Model Number102208-600
Device Catalogue NumberFG-5900-01-001
Device Lot Number132179
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2024
Initial Report FDA Received Date09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age23 YR
Patient SexFemale